MathSciNet Relay Station
MathSciNet bibliographic data
MR1614547 35A20 (35A10)
Robbiano, Luc; Zuily, Claude Uniqueness in the Cauchy problem for operators with partially holomorphic coefficients. Invent. Math. 131 (1998), no. 3, 493–539.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement